Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have spots on leg. Looks like holes in legs with red blotches. Medicine to cure these spots?

Hello Doctor, I have got 3 spots on my legs that have gone all funny. I don t know how to describe it but they started off as tiny little scratches an know they are around 1/2 cm wide and they do not scab over, sometimes they go like holes in my legs with red blotches and sometimes they appear to have scabbed over but are yellow. One time they actually scabbed over but then I took a shower and since then they have been as I said earlier. I am really worried what it is and I don t know how to tell my mum! Ahhhhh please help me! From ShyGirl.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed allergic dermatitis to some contact allergen or due to cold. I advise you to not pinch or pop the area otherwise these areas are very prone for getting secondary infection. You can apply an steroid cream such as cortisone cream. If itching is present then can take benadryl accordingly. Apply a plenty of moisturizers over the affected area. If these increase the n consult a dermatologist for higher treatment
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor